# SDR FDEA201010124018

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 70,233 hours, 22,922 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1340 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 1340 STR 29R.  EVALUATED DENT AND FOUND OUT OF LIMITS DUE TO CROSSING A FRAME IAW SRM 53-  00-01. REMOVED DAMAGED SHEAR TIE, CUT OUT DAMAGED AREA DIMS 3 3/4" X 2 1/4",   FABRICATED NEW SHEAR TIE, HEAT TREATED SHEAR TIE TO 7075T-6 CONDITION IAW FASI ENG REPORT 2-37153-801 REV A, FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED ALL REPAIR PARTS IAW SRM 51-40-02, 53-00-01 AND 53-60-07.
